# SDR DALA2022121308077

- Difficulty date: December 12, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 84,280 hours, 11,145 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Unknown
- Location: R1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3303 1R SLIDE WILL NOT DISARM. CORRECTIVE ACTION: DOOR DISARMED AND OPERATED WITH PROBLEMS ALL CHECKS OUT OK. (9729443)
